TITLE

Suicide risk with anticonvulsants

PUB. DATE
July 2010
SOURCE
Internal Medicine Alert;6/29/2010 Supplement, p96
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
The article offers information on the effects of anticonvulsant medications with regards to suicide, violent death or attempted suicide.
ACCESSION #
51973954

 

Related Articles

  • Suicide risk with anticonvulsants. Kuritzky, Louis // Primary Care Reports;Jul2010 Clinical Briefs, p14 

    The article presents a study by Patorno et al., published in the "Journal of the American Medical Association," which examined the suicidal behavior/ideation among patients receiving anticonvulsants.

  • Suicide risk with anticonvulsants. Kuritzky, Louis // Clinical Oncology Alert;Jul2010 Supplement, p14 

    The article presents a study by Patorno et al., published in the "Journal of the American Medical Association," which examined the suicidal behavior/ideation among patients receiving anticonvulsants.

  • Antiepileptic Medications and the Risk of Suicide. Neligan, Aidan; Bell, Gail S.; Mula, Marco // JAMA: Journal of the American Medical Association;8/4/2010, Vol. 304 Issue 5, p521 

    A letter to the editor is presented in response to the article "Anticonvulsant Medications and the Risk of Suicide, Attempted Suicide, or Violent Death," by Elisabetta Patorno and colleagues in the 2010 issue.

  • Antiepileptic Medications and the Risk of Suicide. Gibbons, Robert D.; Lambert, Bruce L.; Mann, J. John // JAMA: Journal of the American Medical Association;8/4/2010, Vol. 304 Issue 5, p521 

    A letter to the editor is presented in response to the article "Anticonvulsant Medications and the Risk of Suicide, Attempted Suicide, or Violent Death," by Elisabetta Patorno and colleagues in the 2010 issue.

  • Antiepileptic Medications and the Risk of Suicide. Patorno, Elisabetta; Avorn, Jerry; Schneeweiss, Sebastian // JAMA: Journal of the American Medical Association;8/4/2010, Vol. 304 Issue 5, p522 

    A response by Elisabetta Patorno and Jerry Avorn to a letter to the editor about their article "Anticonvulsant Medications and the Risk of Suicide, Attempted Suicide, or Violent Death" in the 2010 issue is presented.

  • Levetiracetam.  // Reactions Weekly;1/10/2009, Issue 1234, p25 

    The article describes the case of two patients, a 30-year-old man and a 37-year-old woman, who developed suicidal ideation during treatment with levetiracetam for epilepsy. Information on the dosage and duration of levetiracetam therapy is provided. Time to reaction onset and patients outcomes...

  • Suicide is not a video game. Davison, Ralph // Independent School;Fall2001, Vol. 61 Issue 1, THE REPORTER p12 

    Focuses on the impact of suicide as a leading cause of death among young people. Conduction of counseling to problematic teens; Cause of suicidal act; Identification of signs of suicidal thoughts.

  • Patrick's Story -- The Aftermath of a Suicide in a Young Adult. Matthews, Sue G. // Alabama Counseling Association Journal;Special Edition 2012, Vol. 38 Issue 2, p120 

    A personal narrative is presented which explores the author's experience of losing her son, Patrick, to suicide.

  • A case report of suicidal death of a female prisoner consuming formalin in RIMS Hospital, Kadapa -- How far hospital administration is responsible? L., Ananda Kumar; K., Subba Reddy; C., Obulesu I.; I., Reshma Sireesha; M., Sureswar Reddy; S., Krishna Prasad // Medico-Legal Update;Jan-Jun2011, Vol. 11 Issue 1, p16 

    Formaldehyde is formed when methyl alcohol vapor is passed over a red hot spiral of platinum wire. It is a colorless gas, possessing a strong pungent, irritating odour. It is soluble in water a 40 percent solution being a pharmacopoeial preparation. In the present case a female prisoner aged...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics